图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
工程中的混合方法

ISSN 打印: 1099-2391
ISSN 在线: 2641-7359

Archives: Volume 1, 1999 to Volume 4, 2002

工程中的混合方法

DOI: 10.1615/HybMethEng.v1.i4.40
24 pages

EXACT SOLUTION OF LUIKOV'S EQUATIONS FOR DRYING IN CAPILLARY POROUS MEDIA

S. M. Guigon
Mechanical Engineering Department, EE/COPPE, Universidade Federal do Rio de Janeiro, Brasil
Lucilia Batista Dantas
Research and Development Institute, IP&D / UNIVAP, Av. Shishima Hifumi, 2911, 12244-000, Sao Josedos Campos - SP; Mechanical Engineering Department, EE/COPPE, Universidade Federal do Rio de Janeiro, Brasil
F. Scofano Neto
Mechanical Engineering Department, EE/COPPE, Universidade Federal do Rio de Janeiro, Brasil
Renato M. Cotta
Laboratory of Nano- and Microfluidics and Microsystems, LabMEMS, Mechanical Engineering Department and Nanotechnology Engineering Dept., POLI & COPPE, Universidade Federal do Rio de Janeiro, Cidade Universitária, Cx. Postal 68503, Rio de Janeiro, RJ, CEP 21945-970, Brazil; Interdisciplinary Nucleus for Social Development—NIDES/CT, UFRJ, Brazil; Mechanical Engineering Department, University College London, UCL, United Kingdom

ABSTRACT

The classical formulation of drying in capillary porous media, based on Luikov's theory, is solved exactly through integral transformation. The associated eigenvalue problem, which has been recently found to yield complex roots that were not accounted for within most previous works, is accurately and automatically treated through the generalized integral transform technique (GITT). This approach allows for a definitive establishment of the eigenvalues spectra, including any number of complex eigenvalues, which appear for certain combinations of the governing parameters in the partial differential formulation. Representative examples are selected and the convergence characteristics of the exact solution are illustrated.


Articles with similar content:

FINITE ANALYTIC METHOD FOR 2D FLUID FLOW IN POROUS MEDIA WITH PERMEABILITY IN TENSOR FORM
Journal of Porous Media, Vol.19, 2016, issue 6
Zhi-Feng Liu, Xiao-Hong Wang, Zhi-Fan Liu
NEAR FIELD-TO-FAR FIELD RELATION IN WAVE BACKSCATTERING BY A STATISTICALLY ROUGH SURFACE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
A. S. Bryukhovetsky
STEADY FLOW OF A FOURTH GRADE FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 1
Muhammad Sajid, Saima Noreen
STUDY AND ANALYSIS OF SPATIAL-TIME NONLINEAR FRACTIONAL-ORDER REACTION-ADVECTION-DIFFUSION EQUATION
Journal of Porous Media, Vol.22, 2019, issue 7
Subir Das, Anup Singh
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko